MAUDE Adverse Event Report: NOVOCURE GMBH OPTUNE LUA

NOVOCURE GMBH OPTUNE LUA
Model Number TFT9200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dyskinesia (2363)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Novocure medical opinion is that this event is unrelated to optune lua therapy and is related to underlying disease (nsclc).As the physician was unable to rule out a possible contribution of optune lua therapy to the event, novocure is reporting out of an abundance of caution.Dyskinesia was not reported in the pivotal ef-24 clinical trial for optune lua treatment for nsclc.Dyskinesia has not been reported in the optune lua commercial program to date.
 
Event or Problem Description
A 79-year-old male with non-small cell lung cancer (nsclc) began optune lua therapy on (b)(6) 2026.On (b)(6) 2026, the patient's spouse informed novocure that the patient experienced weakness on the left side including the arm, hand, and leg immediately following the removal of the transducer arrays from the torso.On (b)(6) 2026, the spouse described the patient's symptoms as it appeared that he had no control of his movements, which lasted approximately 30 minutes.The patient was transported to the emergency room (er) where he was monitored overnight.During the hospitalization, the patient underwent diagnostic testing including a magnetic resonance imaging (mri) scan, which showed no evidence of a cerebrovascular accident or other acute findings.The er physician indicated that the event may have been related to device use.On (b)(6) 2026, the prescribing physician reported that the patient was hospitalized due to involuntary arm movements and temporarily discontinued optune lua therapy.At that time, the patient did not experience disease progression.The physician assessed that the event was likely caused by optune lua therapy.
 
Additional Manufacturer Narrative
In the initial report pma number in section g4.Is incorrect.The correct pma number is (b)(6).

Brand Name
OPTUNE LUA
Common Device Name
OPTUNE LUA
Manufacturer (Section D)
NOVOCURE GMBH
neuhofstrasse 21
baar, 6340
SZ  6340
Manufacturer (Section G)
NOVOCURE GMBH
neuhofstrasse 21
baar, 6340
SZ   6340
Manufacturer Contact
sharon perez
180 hanover st.
portsmouth, NH 03801
2077527602
MDR Report Key24636750
Report Number3010457505-2026-00706
Device Sequence Number8953504
Product Code SDA
UDI-Device Identifier07290107983129
UDI-Public(01)07290107983129(11)201129
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P230042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTFT9200
Device Catalogue NumberTFT9200US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CALCIUM.; CEPHALEXIN.; DENOSUMAB.; EYE VITAMIN.; GABAPENTIN.; MULTIVITAMIN.; PREDNISONE.; SIMVASTATIN.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexMale